# SDR 2000UALA00730

- Difficulty date: November 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 68,435 hours, 17,063 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS ILLUM WITH FLAPS SELECTED 15 LOCKED AT 5 DEG ALT DROVE TO 15 DEG FOR LANDING.  LANDED UNDER AMBER ALERT.
